# SDR SWAA2025030491037

- Difficulty date: January 29, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D AT LOWER FUSELAGE 2025-93279<[01] REPAIRED ACCESS PANEL 191D AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. REFER TO INDIVIDUALS SIGNOFFS BELOW.;[02] TASK COMPLETED
